# SDR CALA0001775

- Difficulty date: November 15, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR OUTER SKIN CHAFED AT BOTTOM FORWARD CORNER.  THE DOUBLER WAS REMOVED IAW SRM 51-30-2 AND 51-10-4.  A NEW DOUBLER WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-2.
